# SDR USAASA03019

- Difficulty date: February 23, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Cfmint CFM565B5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SJU - FLT 8910 - EN ROUTE SJU-CLT, ON CLIMB-OUT OF SJU, CREW RECEIVED ECAM MESSAGE 'ENG 2 FUEL CTL FAULT' AND 'ENG 2 N2 OVER LIMIT'.  THE CREW SHUT DOWN THE NR 2 ENGIEN AND RETUREND TO SJU. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 18 MINUTES. MAINTENANCE REPLACED THE NR 2 ENGINE.  OPERATIONALLY CHECKS OK.  (M)
